# SDR DALA2022032902079

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 60,055 hours, 41,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY AT B5-230 WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY AT B5-230 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #8268292)
